# SDR ASOA201706193202

- Difficulty date: June 19, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 37,990 hours, 29,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO ENTRANCE LOWER BEAM CORRODED BEYOND LIMITS. CARGO ENTRANCE LOWER BEAM REPLACED IAW SRM 51-40-02.
